Hello. I've been feeling indiscriminately worse at times (other times same), and I was associating it with other treatments or just a worsening of symptoms. Then I remembered that I just bumped up LDN again last week. I started end of September with a drop, then 2.25, then 3.75, then the full 4.5. I do have trouble getting to (and sometimes staying) asleep, daytime sleepiness (sometimes), feeling general yuck/malaise nearly all the time to some degree, some nausea and appetite issues. And yesterday a monster headache. I'm starting to wonder if this may be due to the LDN increase, or from starting it in general since some of this has been going on for a while. Does anyone more educated about this drug than myself have any suggestions for a game plan? I'm thinking about taking it back down to a very slight amount and possibly building up more gradually from there. To see if I can't alleviate some of these symptoms. Or at least maybe know where they are coming from. Thanks!